# SDR SWAA2017111617859

- Difficulty date: October 7, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 46,612 hours, 31,529 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A8240U11
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP FLOORBEAM CORRODED AT BS 328, RBL 15.  REPAIRED T-CHORD PER SRM.
